RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2018, Volume 156, Pages 58–72 (Mi into397)  

On the Cauchy problem for a one-dimensional loaded parabolic equation of a special form

I. V. Frolenkov, M. A. Yarovaya

Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk

Abstract: In this paper, we consider a loaded parabolic equation of a special form in an unbounded domain with Cauchy data. The equation is one-dimensional and its right-hand side depends on the unknown function $u(t,x)$ and traces of this function and its derivatives by the spatial variable at a finite number of different points of space. Such equation appear after the reduction of some identification problems for coefficients of one-dimensional parabolic equations with Cauchy data to auxiliary direct problems. We obtain sufficient conditions of the global solvability and sufficient conditions of the solvability of the problem considered in a small time interval. We search for solutions in the class of sufficiently smooth bounded functions. We examine the uniqueness of the classical solution found and prove the corresponding sufficient conditions. We also obtain an a priori estimate of a solution that guarantees the continuous dependence of the solution on the right-hand side of the equation and the initial conditions.

Keywords: arabolic equation, loaded equation, Cauchy problem, solvability, method of weak approximation, uniqueness of solution, continuous dependence

Full text: PDF file (226 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
MSC: 35K15, 35B45, 35B65

Citation: I. V. Frolenkov, M. A. Yarovaya, “On the Cauchy problem for a one-dimensional loaded parabolic equation of a special form”, Mathematical Analysis, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 156, VINITI, Moscow, 2018, 58–72

Citation in format AMSBIB
\Bibitem{FroYar18}
\by I.~V.~Frolenkov, M.~A.~Yarovaya
\paper On the Cauchy problem for a one-dimensional loaded parabolic equation of a special form
\inbook Mathematical Analysis
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2018
\vol 156
\pages 58--72
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3939196}


Linking options:
  • http://mi.mathnet.ru/eng/into397
  • http://mi.mathnet.ru/eng/into/v156/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:56
    Full text:19
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021